Optimality conditions for constrained convex parabolic control problems via duality.

Azé, D.; Bolintinéanu, S.

Journal of Convex Analysis (2000)

  • Volume: 7, Issue: 1, page 1-17
  • ISSN: 0944-6532

How to cite

top

Azé, D., and Bolintinéanu, S.. "Optimality conditions for constrained convex parabolic control problems via duality.." Journal of Convex Analysis 7.1 (2000): 1-17. <http://eudml.org/doc/121031>.

@article{Azé2000,
author = {Azé, D., Bolintinéanu, S.},
journal = {Journal of Convex Analysis},
keywords = {constrained optimization; convex control problems; parabolic control problems; duality},
language = {eng},
number = {1},
pages = {1-17},
publisher = {Heldermann Verlag},
title = {Optimality conditions for constrained convex parabolic control problems via duality.},
url = {http://eudml.org/doc/121031},
volume = {7},
year = {2000},
}

TY - JOUR
AU - Azé, D.
AU - Bolintinéanu, S.
TI - Optimality conditions for constrained convex parabolic control problems via duality.
JO - Journal of Convex Analysis
PY - 2000
PB - Heldermann Verlag
VL - 7
IS - 1
SP - 1
EP - 17
LA - eng
KW - constrained optimization; convex control problems; parabolic control problems; duality
UR - http://eudml.org/doc/121031
ER -

NotesEmbed ?

top

You must be logged in to post comments.